Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ m$-pseudocompactness


Author: J. F. Kennison
Journal: Trans. Amer. Math. Soc. 104 (1962), 436-442
MSC: Primary 54.52
DOI: https://doi.org/10.1090/S0002-9947-1962-0145478-7
MathSciNet review: 0145478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.52

Retrieve articles in all journals with MSC: 54.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0145478-7
Article copyright: © Copyright 1962 American Mathematical Society